# SDR DALA2020111003642

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 52,678 hours, 23,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS THROUGH OUT CABIN ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE REPLACED EMERGENCY BATTERIES.  SYSTEM OPERATION IS NORMAL.
